# SDR SIMA20180306001

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 27,599 hours, 24,544 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RETRACTION, LEFT MLG DID NOT INDICATE UP INDICATION FOLLOWED BY LG LEVER DISAGREE WARNING MESSAGE  REMOVED AND REPLACED LT MLG UPLOCK BOX IAW AMM 32-33-10. OPS CHECKED GOOD.
